# SDR A6WR95014

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Flange Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND ON NR 2 PYLON CENTER BOX, 3 RIVET HEADS POPPED OFF ON FLOOR AND THE BOTTOM OUTBOARD FLANGE ON RIB NR 4 CRACKED.  INSTITUTED 1,000 CYCLE RE-INSPECTION IAW BAE RILHC546H9018.  (X)
